Title: An efficient approximation algorithm for the extension facility location problem on torus internetwork topology

Authors: Wenhao Shu; Wenbin Qian; Jun Yang

Addresses: School of Information Engineering, East China Jiaotong University, Nanchang 330013, China ' School of Software, Jiangxi Agricultural University, Nanchang 330045, China ' School of Software, Jiangxi Agricultural University, Nanchang 330045, China

Abstract: The uncapacitated facility location problem is an NP-hard problem. Nowadays there are few studies on this problem in practical applications on the torus internetwork topology. The objective of this paper is to extend the facility location problem on the two-dimensional torus internetwork topology. At first, the extension facility location problem with two additional constraints is formulated as integer linear programming. Then, two embedding schemes are proposed respectively by partitioning the solutions of the extension problem into stars, which exhibit a trade-off between dilation and expansion. Finally, an efficient approximation algorithm is developed to find the integer solutions of the extension facility location problem. Moreover, the relative analysis of approximation guarantee of the proposed algorithm is given.

Keywords: facility location; approximation algorithm; embedding scheme; torus internetwork topology; linear programming.

DOI: 10.1504/IJCSM.2018.091736

International Journal of Computing Science and Mathematics, 2018 Vol.9 No.2, pp.189 - 196

Received: 13 Jun 2017
Accepted: 19 Jul 2017

Published online: 30 Apr 2018 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article